International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 3, Pages 183-186

A note on Ruscheweyh type of integral operators for uniformly α-convex functions

M. Anbu Durai and R. Parvatham

The Ramanujan Institute for Advanced Study in Mathematics, University of Madras, Chennai 600 500, India

Received 7 March 2001

Copyright © 2002 M. Anbu Durai and R. Parvatham. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove that the class of uniformly α-convex functions introduced by Kanas is closed under the generalized Ruscheweyh integral operator for 0<α1.